KOPS - The Institutional Repository of the University of Konstanz

Determinantal representations of hyperbolic plane curves : an elementary approach

Determinantal representations of hyperbolic plane curves : an elementary approach

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

PLAUMANN, Daniel, Cynthia VINZANT, 2013. Determinantal representations of hyperbolic plane curves : an elementary approach. In: Journal of Symbolic Computation. 57, pp. 48-60. ISSN 0747-7171. eISSN 1095-855X. Available under: doi: 10.1016/j.jsc.2013.05.004

@article{Plaumann2013Deter-26402, title={Determinantal representations of hyperbolic plane curves : an elementary approach}, year={2013}, doi={10.1016/j.jsc.2013.05.004}, volume={57}, issn={0747-7171}, journal={Journal of Symbolic Computation}, pages={48--60}, author={Plaumann, Daniel and Vinzant, Cynthia} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/26402"> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/52"/> <dc:creator>Plaumann, Daniel</dc:creator> <dc:language>eng</dc:language> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-02-18T12:05:33Z</dc:date> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/26402"/> <dcterms:abstract xml:lang="eng">In 2007, Helton and Vinnikov proved that every hyperbolic plane curve has a definite real symmetric determinantal representation. By allowing for Hermitian matrices instead, we are able to give a new proof that relies only on the basic intersection theory of plane curves. We show that a matrix of linear forms is definite if and only if its co-maximal minors interlace its determinant and extend a classical construction of determinantal representations of Dixon from 1902. Like the Helton-Vinnikov theorem, this implies that every hyperbolic region in the plane is defined by a linear matrix inequality.</dcterms:abstract> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/52"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Plaumann, Daniel</dc:contributor> <dc:creator>Vinzant, Cynthia</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-02-18T12:05:33Z</dcterms:available> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:bibliographicCitation>Journal of Symbolic Computation ; 57 (2013). - S. 48-60</dcterms:bibliographicCitation> <dcterms:issued>2013</dcterms:issued> <dc:contributor>Vinzant, Cynthia</dc:contributor> <dc:rights>terms-of-use</dc:rights> <dcterms:title>Determinantal representations of hyperbolic plane curves : an elementary approach</dcterms:title> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account